What is the treatment for hydrocodone overdose?

Hydrocodone overdose. Overdose of any painkiller is a very serious condition. Overdosing with painkillers can lead to respiratory depression causing your nervous system to stop breathing and death. If you have overdose and a lucky and somebody has found you on time treatment is done in the emergency room where the dose of Naloxone usually given along with other measures and diagnostic workup.

Related Questions

What are the tests for hydrocodone overdose?

No specific. Patient must be monitored for insufficient breathing and liver damage. Treatment is based upon the patient's status.

What is the definition or description of: Hydrocodone overdose?

Hydrocodone overdose. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. O/D symptoms may include: Pinpoint pupils, Constipation, Nausea, Spasms (pain) of the stomach or intestinal tract, Vomiting, Low blood pressure, Weak pulse, Coma (unresponsiveness), Drowsiness, Possible seizures, Difficulty breathing, Slow breathing that requires more effort, Shallow breathing, No breathing"

How long could it take before permanent damage occurs with a hydrocodone overdose?

Not from Hydrocodone. Just remember that most preparations of hydrocodone contain tylenol (acetaminophen) that can become toxic with high doses. Some individual show evidence of toxicity in as little as three weeks at 4000mg a day of tylenol.